How to explicitly solve a Thue-Mahler equation
Compositio Mathematica, Tome 84 (1992) no. 3, p. 223-288
@article{CM_1992__84_3_223_0,
     author = {Tzanakis, N. and de Weger, Benjamin M. M.},
     title = {How to explicitly solve a Thue-Mahler equation},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {3},
     year = {1992},
     pages = {223-288},
     zbl = {0773.11023},
     mrnumber = {1189890},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_3_223_0}
}
Tzanakis, N.; de Weger, B. M. M. How to explicitly solve a Thue-Mahler equation. Compositio Mathematica, Tome 84 (1992) no. 3, pp. 223-288. http://www.numdam.org/item/CM_1992__84_3_223_0/

[ACHP] A K. Agrawal, J. Coates, D. C. Hunt and A.J. Van Der Poorten, Elliptic curves of conductor 11, Math. Comput. 35 (1980), 991-1002. | MR 572871 | Zbl 0475.14031

[Be] W.E.H. Berwick, Algebraic number-fields with two independent units, Proc. London Math. Soc. 34 (1932), 360-378. | Zbl 0005.34203

[BGMMS] J. Blass, A.M.W. Glass, D.K. Manski, D.B. Meronk and R.P. Steiner, Constants for lower bounds for linear forms in logarithms of algebraic numbers II. The homogeneous rational case, Acta Arith. 55 (1990), 15-22. | MR 1056111 | Zbl 0709.11037

[Bi1] K.K. Billevič, On the units of algebraic fields of third and fourth degree (Russian), Mat. Sb. 40, 82 (1956), 123-137. | MR 88516 | Zbl 0078.02901

[Bi2] K.K. Billevič, A theorem on the units of algebraic fields of nth degree, (Russian), Mat. Sb. 64, 106 (1964), 145-152. | MR 163902

[BS] Z.I. Borevich and I.R. Shafarevich, Number theory, Academic Press, New York, London, 1973. | Zbl 0145.04902

[Bu1] J. Buchmann, The generalized Voronoi algorithm in totally real algebraic number fields, Eurocal '85, Linz 1985, Vol. 2, Lecture Notes in Comput. Sci. 204, Springer, Berlin, New York, 1985, pp. 479-486. | MR 826578 | Zbl 0586.12004

[Bu2] J. Buchmann, A generalization of Voronoi's unit algorithm I, J. Number Th. 20 (1986), 177-191. | MR 790781 | Zbl 0575.12005

[Bu3] J. Buchmann, A generalization of Voronoi's unit algorithm II, J. Number Th. 20 (1986), 192-209. | MR 790782 | Zbl 0575.12005

[Bu4] J. Buchmann, On the computation of units and class numbers by a generalization of Lagrange's algorithm, J. Number Th. 26 (1987), 8-30. | MR 883530 | Zbl 0615.12001

[Bu5] J. Buchmann, The computation of the fundamental unit of totally complex quartic orders, Math. Comput. 48 (1987), 39-54. | MR 866097 | Zbl 0627.12004

[DF] B.N. Delone and D.K. Faddeev, The theory of irrationalities of the third degree, Vol. 10, Transl. of Math. Monographs, Am. Math. Soc, Rhode Island, 1964. | MR 160744 | Zbl 0133.30202

[Ev] J.-H. Evertse, On equations in S-units and the Thue-Mahler equation, Invent. Math. 75 (1984), 561-584. | MR 735341 | Zbl 0521.10015

[FP] U. Fincke and M. Pohst, Improved methods for calculating vectors of short length in a lattice, including a complexity analysis, Math. Comput. 44 (1985), 463-471. | MR 777278 | Zbl 0556.10022

[Ko] N. Koblitz, p-adic numbers, p-adic analysis, and zeta-functions, Springer Verlag, New York, 1977. | MR 466081 | Zbl 0364.12015

[LLL] A K. Lenstra, H. W. Lenstra Jr. and L. Lovász, Factoring polynomials with rational coefficients, Math. Ann. 261 (1983), 515-534. | MR 682664 | Zbl 0488.12001

[Ma] K. Mahler, Zur Approximation algebraischer Zahlen, I: Über den grössten Primteiler binärer Formen, Math. Ann. 107 (1933), 691-730. | JFM 59.0220.01 | MR 1512822 | Zbl 0006.10502

[Na1] W. Narkiewicz, Elementary and analytic theory of algebraic numbers, Polish Scientific Publishers, Warszawa, 1974. | MR 347767 | Zbl 0276.12002

[Na2] W. Narkiewicz, Elementary and analytic theory of algebraic numbers, 2nd ed., Polish Scientific Publishers, Warszawa, 1990. | MR 1055830 | Zbl 0717.11045

[PW] A. Pethö and B.M.M. De Weger, Products of prime powers in binary recurrence sequences I. The hyperbolic case, with an application to the generalized Ramanujan-Nagell equation, Math. Comput. 47 (1986), 713-727. | MR 856715 | Zbl 0623.10011

[PZ1] M. Pohst and H. Zassenhaus, On effective computation of fundamental units I, Math. Comput. 38 (1982), 275-291. | MR 637307 | Zbl 0493.12004

[PZ2] M. Pohst, P. Weiler and H. Zassenhaus, On effective computation of fundamental units II, Math. Comput. 38 (1982), 293-329. | MR 637308 | Zbl 0493.12005

[PZ3] M. Pohst and H. Zassenhaus, Algorithmic algebraic number theory, Cambridge University Press, Cambridge, 1989. | MR 1033013 | Zbl 0685.12001

[Sm] J. Graf Von Schmettow, KANT - a tool for computations in algebraic number fields, A. Pethö, M. Pohst, H. C. Williams and H. G. Zimmer, eds., Computational Number Theory, Walter de Gruyter & Co., Berlin, 1991, pp. 321-330. | MR 1151875 | Zbl 0731.11070

[Sp] V.G. Sprindžuk, Classical diophantine equations in two unknowns (Russian), Nauka, Moskva, 1982. | MR 685430 | Zbl 0523.10008

[ST] T.N. Shorey and R. Tijdeman, Exponential diophantine equations, Cambridge University Press, Cambridge, 1986. | MR 891406 | Zbl 0606.10011

[Th] A. Thue, Über Annäherungswerten algebraischer Zahlen, J. reine angew. Math. 135 (1909), 284-305. | JFM 40.0265.01

[TW1] N. Tzanakis and B.M.M. De Weger, On the practical solution of the Thue equation, J. Number Th. 31 (1989), 99-132. | MR 987566 | Zbl 0657.10014

[TW2] N. Tzanakis and B.M.M. De Weger, Solving a specific Thue-Mahler equation, Math. Comput. 57 (No. 196) (1991), 799-815. | MR 1094961 | Zbl 0738.11029

[TW3] N. Tzanakis and B.M.M. Deweger, "On the practical solution of the Thue-Mahler equation, A. Pethö, M. Pohst, H. C. Williams and H. G. Zimmer, eds., Computational Number Theory, Walter de Gruyter & Co., Berlin, 1991, pp. 289-294. | MR 1151871 | Zbl 0738.11030

[Wa] M. Waldschmidt, A lower bound for linear forms in logarithms, Acta Arith. 37 (1980), 257-283. | MR 598881 | Zbl 0357.10017

[dW1] B.M.M. De Weger, Algorithms for diophantine equations, CWI-Tract No. 65, Centre for Math. and Comp. Sci., Amsterdam, 1989. | MR 1026936 | Zbl 0687.10013

[dW2] B.M.M. De Weger, On the practical solution of Thue-Mahler equations, an outline, K. Györy and G. Halász, eds., Number Theory, Coll. Math. Soc. János Bolyai, Vol. 51, Budapest, 1990, pp. 1037-1050. | MR 1058259 | Zbl 0703.11014

[Yu1] Kunrui Yu, Linear forms in p-adic logarithms, Acta Arith. 53 (1989), 107-186. | MR 1027200 | Zbl 0699.10050

[Yu2] Kunrui Yu, Linear forms in p-adic logarithms II, Compositio Math. 74 (1990), 15-113. | Numdam | MR 1055245 | Zbl 0723.11034